Vitamin B5 megadose hair loss
Hey everyone! I tried to cure my acne a few months ago using Vilantae (B5 and various other vitamins) and it was an extremely bad decision.
I had very oily skin, and it did make my skin less oily, however my hair started falling out dramatically, in the shower, on my bed, everytime I run my hands through my hair, 1 or 2 hairs fall out. Also some side effects I got while taking it were: diarrhea, bad fatigue, sleepiness, lethargy.
I normally had very thick hair and its getting noticeably thinner. I used it in the middle of september around 5-8 grams a day, and stopped after around 3 weeks after noticing my hair falling out. Fast forward to february and it has continued and I have no idea what to do about it. I mean I only used it for 3 weeks and it still hasn't subsided? I wish I did my research :/
Im only 21 and I don't want this ruining the rest of my life. If anyone could help me out, that would be fantastic. Thanks guys!